# SDR ASOA00106

- Difficulty date: September 28, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N264AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120165
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Part time: 21,739 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROW FIVE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACE THE NR 2 EMERGENCY BATTERY PACKS.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
